MAUDE Adverse Event Report: AVANOS MEDICAL - IRVINE ON-Q PAIN RELIEF SYSTEM WITH DUAL SITES, 270 ML, 4 ML/HR (2+2 ML/HR); ELASTOMERIC LFR

AVANOS MEDICAL - IRVINE ON-Q PAIN RELIEF SYSTEM WITH DUAL SITES, 270 ML, 4 ML/HR (2+2 ML/HR); ELASTOMERIC LFR
Model Number P270X4D
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for the reported lot number, 0203010670, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The actual complaint product was not returned for evaluation.All information reasonably known as of 28-feb-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical, inc.Received a single report that referenced two different incidences, which were associated with separate units, involving two different events.This is the first of two reports.Refer to 2026095-2019-00035 for the second event.Fill volume: 270 ml, flow rate: 4 ml/hr, procedure: unknown, cathplace: unknown, start date/time: (b)(6) 2019 at 0800, stop date/time: (b)(6) 2019 at 2054.It was reported the on-q device ran out in less than 40-hours, according to pharmacy the device should of lasted 67-hours.Upon assessment, there was no leak found at the insertion site.Additional information received (b)(6) 2019 stated the reporting pharmacist called to notify that the sample was discarded and not available to return anymore.No additional information was provided.

Brand Name
ON-Q PAIN RELIEF SYSTEM WITH DUAL SITES, 270 ML, 4 ML/HR (2+2 ML/HR)
Common Device Name
ELASTOMERIC LFR
Manufacturer (Section D)
AVANOS MEDICAL - IRVINE
43 discovery
suite 100
irvine CA 92618
MDR Report Key8384680
Report Number2026095-2019-00034
Device Sequence Number2327602
Product Code MEB
UDI-Device Identifier30680651136726
UDI-Public30680651136726
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K063530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/25/2020
Device Model NumberP270X4D
Device Catalogue Number101367203
Device Lot Number0203010670
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2019
Initial Report FDA Received Date03/02/2019
Patient Sequence Number1